# SDR DALA2022120807908

- Difficulty date: December 6, 2022
- Submitted: December 8, 2022
- Operation: Air carrier
- Aircraft: N659DL
- Make and model: Boeing 757232
- Aircraft serial: 24421
- Aircraft time: 96,683 hours, 44,003 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: None
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EXISTING REPAIR WAS FOUND IN THE INSPECTION AREA AT FRAME BS 1360 BTW S-26R AND S-27R.  AREA AT FRAME STA 1360 BTW S-26R AND S-27R WAS REPAIRED PER ER/A 603550-14AD REV ORIGINAL SECTION I: PERMANENT REPAIR AND PRI 603550-14AD REV 4.
